# SDR QMLA2016040516034

- Difficulty date: April 5, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N745TX
- Make and model: Bolkms BK117C2
- Aircraft serial: 9295
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 23081072
- Part serial: 1971
- Condition: Overheated
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, B, A

## Discrepancy

GENERATOR OVERHEAT CAUTION ILLUMINATED SHORTLY AFTER TAKEOFF.  NR 1 ENG WAS SECURED & ACFT RETURNED TO HOSPITAL.  SINGLE ENG LANDING WAS ACCOMPLISHED WITHOUT INCIDENT.
